# SDR CALA9901544

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM IAH.  THE SIF LIGHT AND AUTOSPOILER DO NOT USE LIGHT WERE ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX FOUND THE SHRADER VALVE LEAKING.  THE SCHRADER VALVE AND O-RING WERE REPLACED AND THE STRUT WAS SERVICED IAW MM 32-21-02.  A GEAR RETRACTION WAS PERFORMED IAW MM 32-30-00 WITH ALL INDICATIONS AND OPERATION CHECKING GOOD.
